Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bt2

Alcohol making accutane less effective?

There's a lot of talk about liver damages etc but what I really wonder is how drinking affects the actual medication. Anyone knows?

Share this post


Link to post
Share on other sites
There's a lot of talk about liver damages etc but what I really wonder is how drinking affects the actual medication. Anyone knows?

I don't know for sure, but I drank my entire 5 month course and my results are stellar. But, uh, don't do what I did.... ;)

Share this post


Link to post
Share on other sites
There's a lot of talk about liver damages etc but what I really wonder is how drinking affects the actual medication. Anyone knows?

I don't know for sure, but I drank my entire 5 month course and my results are stellar. But, uh, don't do what I did.... ;)

Hehe, I won't. Only have like 20 days left and going on a cruise tomorrow = mandatory drinking.

Anyone else knows? I would rather die than mess up my cure. I don't care about liver damages at all. All I care about is getting rid of the acne.

Share this post


Link to post
Share on other sites

How long is the cruise for?

I doubt a bit of heavy drinking for a few days is going to stop your course from being successful. Don't worry about it and have a good time. :)

Share this post


Link to post
Share on other sites

I've also been drinking the whole time, but I haven't finished treatment yet so I can't really comment yet, although the process so far isn't that great, but it takes time I guess.

Share this post


Link to post
Share on other sites

I don't know a single person on these forums who had there bloodwork/results altered by alcohol consumption...then again no one here reports drinking excessively every night, they're either moderate drinkers or just weekend bingers lol....Given that, I'm sure a few days of drunkenness on a cruise should be ok :-)....Besides, my derm said Alcohol induced liver damage with accutane is extremely rare (think less rare than the severe mental side effects)....The worst problems encountered are typically temporary rises in cholesterol/tryglycerides, but that could be avoided by abstaining from drinking 3 days before blood tests....in other words, enjoy your trip :-)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×